# SDR 4DPA202404290001

- Difficulty date: April 21, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N266JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145726
- Aircraft time: 8,807 hours, 10,057 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Monitor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- NO PRESSURIZATION INDICATIONS DURING CLIMB OUT. CORR ACTION- MX RESET CPAM AND PRESSURIZATION INDICATIONS WERE PRESENT AND DID NOT DASH OUT.
